I think it's time to see a dermatologist or at least find a different urologist.
It could be a result from the steroid cream, and the derm might have a non-steroidal cream for you to use. It could be a fungal infection, or just really dry skin.
Do you use any lube when you masturbate? Condoms or lube when you have sex? Do you have a regular sex partner? Perhaps you are just being continually reinfected with a fungal infection, like maybe your partner has a yeast infection she/he/they doesn't even know about.
If it seems to get worse when you masturbate or have sex, definitely avoid that for now, unless you want the derm to see it at it's worst, which isn't a bad idea. Take pics, too, to show the doc.
I wouldn't suggest a circumcision. That's an extreme idea right now. If your foreskin is retracting as it should be, there probably isn't a need for that.
Hello my friend. I too have steroids for my penis... yes used over long periods of time the skin can get thin but if you play your cards right, you should be ok very soon. Put the cream on morning and night for two weeks, cover it with a condom if you can because you don't want it coming off on clothing or sheets. REFRAIN from getting an erection (except morning wood) for the full two weeks. Everytime you get an erection, you stretch open the tears. Please trust me, I was a paramedic for 15 years. Medics here in Ontario Canada must go to college for two years, we are not glorified first aiders. Once you resume your sex life after treatment, apply unscented hand lotion a couple of times a day, every day for at least a month. If you are going to have bareback sex then make sure you use lube... this is to moisten your penis, not to make it easy to enter. Please let me know how you make out. :)
Not really but I have several things all screwed up at once including three botched corrective surgeries by two incompetent surgeons from Kingston Ontario, a incurable non-contagious skin condition that can sometimes be a great big pain in the ass, low testosterone for which I take needles every three weeks and type two diabetes.
No sex and no masturbation until you are properly healed. Every time you get an erection, it stretches the skin and breaks open the healing that had been done. You will probably need to leave it alone for 2 weeks.
Sorry, I forgot that I had already answered this...
The other thing that Polysporin will do is prevent infection while you are healing. Being male myself, I know you may have problems not touching it at all for two weeks but you have to remind yourself that if you don't, you could end up with problems for the rest of your life. Don't watch any TV that will cause you to "lose control" either. NO ERECTIONS for two weeks.
You should use what the doctor gave you unless it's not working. Here's a trick to prevent it from rubbing off the cream on sheets or underwear... put on the cream, cover it with a condom, cut the tip of the condom off with scissor so you can pee.